# SDR CALA2023051201479

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737-900ER
- Aircraft serial: 42178
- Aircraft time: 29,525 hours, 10,675 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310142
- Condition: Corroded
- Location: Sta 500c+10
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0737) MAIN CABIN SEAT TRACK UPPER SURFACE IS CORRODED FROM APPROX STA 500C+10 - 500E, LBL 24 (MARKED). TRANSCRIBED FRO M HAECO GSO NR 9282410.
